location: Current position: Home >> Scientific Research >> Paper Publications

ON THE INVERSE CONTINUOUS OPTIMIZATION AND ITS SMOOTHING FISCHER-BURMEISTER FUNCTION APPROACH

Hits:

Date of Publication:2022-10-07

Journal:Pacific Journal of Optimization

Volume:11

Issue:4,SI

Page Number:687-703

ISSN No.:1348-9151

Pre One:Nonsmooth Optimization Method for H-infinity Output Feedback Control

Next One:On distributionally robust optimization problems with k-th order stochastic dominance constraints induced by full random quadratic recourse